MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB LEKSELL VANTAGE ARC; NEUROLOGICAL STEREOTAXIC INSTRUMENT

ELEKTA SOLUTIONS AB LEKSELL VANTAGE ARC; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Medical Device Problem Code Dent in Material (2526)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A retrospective review of this case based on fda inspection may 22, 2025 has been conducted with the conclusion to file an mdr report for this event.During a dbs operation the z-scale shifted 2-3 mm.Screws had to be changed to another length to be able to fasten the z-scale and to continue the operation.This was noticed before leads were inserted.The slides were replaced and returned to elekta for investigation.Switching screw positions, small locking margins and wear of the parts in combination caused this problem.Investigation concludes the described scenario does not raise any new or unknown risks.Wear of the z-locking is a known problem.Spare parts are now available for replacement if they are found to be worn.The standard locking screw has large length tolerances and a rough end that wears the slide locking counterpart, this has been issued with a custom made screw which has a defined length and polished tip that does not cause wear.
 
Event or Problem Description
The customer reported that during a dbs operation the z-scale shifted 2-3 mm.Screws had to be changed to another length to be able to fasten the z-scale and to continue the operation.This was noticed before leads were inserted.

Brand Name
LEKSELL VANTAGE ARC
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
hagaplan 4
stockholm, 113 6 8
SW  113 68
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta, ga 30346
SW   30346
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key22282532
Report Number3015232217-2025-00043
Device Sequence Number8467656
Product Code HAW
UDI-Device Identifier07340048304849
UDI-Public07340048304849
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K190887
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2024
Initial Report FDA Received Date06/18/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown